# SDR FDEA201408052073

- Difficulty date: August 5, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 68,512 hours, 25,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50201
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BTW BS900 BS1080 LBL 24.75 SEAT TRACK HAS GOUGES, NICKS AND CORROSION   IN SEVERAL PLACES REMOVED AND REPLACED SEAT TRACK CROWN MATERIAL BAC1520-792A BATCH 2645495 IAW SRM 51-40-02.  MAJOR REPAIR
